止痛及退熱藥 ( Analgesic & Antipyretic )
   
 
永安寧止痛退燒片
Paramol Tablet 500mg
香港衛生署註冊編號 :
H.K. Reg. No.:
HK-16448

主治:
止痛、退燒、頭痛及牙痛、藥力迅速安全可靠。

服用方法:
成人:每日三至四次,每次一至二片,或遵照醫生指示服用。請勿在24小時內服用多於8片。十二歲以下兒童須按醫生指示服用。

包裝:
100及1000片瓶裝



Each tablet contains:
N-Acetyl-P-Aminophenol (Acetaminophen) 500mg

Indications:
The active ingredient gives fast and punctual effect to relief pain. The action is safe and without addiction. It is indicated for headache, toothache and fever.

Dosage and Administration:
Adult: 1 to 2 tablets 3 to 4 times daily or as directed by physician. Do not exceed 8 tablets in 24 hours. Children under 12 years old should consult a doctor before use.

Packaging:  
100 & 1000 tablets in bottle.